Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lumps in hand, increasing in number. How to get rid of it?

Hello Doctor, I have fat balls in my hand (not sure whether they are pertaining to Lipoma ). Initially it was 3 or 4 fat balls, now the count has been increased almost 20 small fat balls. I am worrying is there a way to get rid off? Appreciating you if you provide some suggestions related to food habits and treatment. Thanks VeSu
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi venkatesh,
am dr.surendran
nice to meet you here in HCMagic
i completely understand your problem
fat deposits under skin are completely normal for a person,until it cause any discomfort ,
this fat balls as you said ,had to be clinically examined to come to a proper diagnosis,
REGARDING diet ,it wont have any diet history ,it pretend to have genetic inheritence
just consent an nearby surgeon to know your diagnosis,
i hope had helped your query
with regards dr.surendiran
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor